Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 4, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Mar 6, 2011, 12:19 PM EST for Albany County, Rensselaer County, Saratoga County, New York. It took effect at Mar 6, 2011, 11:41 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 12:19 PM EST (17:19 UTC)
- In effect from
- Mar 6, 2011, 11:41 PM EST
- Expired
- Mar 7, 2011, 12:02 PM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY
The radar
The Albany radar (KENX), 34 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hudson River at Troy (TRYN6).
- Action stage
- 21 ft
- Minor stage
- 21.5 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01358000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
329
WGUS41 KALY 061719
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1219 PM EST SUN MAR 6 2011
NYC115-070519-
/O.NEW.KALY.FL.W.0001.110306T2142Z-110307T2100Z/
/GVVN6.2.ER.110306T2142Z.110307T0600Z.110307T1500Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE METTAWEE RIVER AT GRANVILLE.
* FROM THIS AFTERNOON UNTIL MONDAY AFTERNOON.
* AT 8 AM SUNDAY THE STAGE WAS...6.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 4 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 8.5 FEET AROUND 1
AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 10
AM MONDAY.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
METTAWEE RIVER
GRANVILLE 7.0 6.0 SUN 09 AM 7.8 8.5 7.5 6.5 5.8
$$
VTC003-MAC003-070519-
/O.NEW.KALY.FL.W.0002.110307T0452Z-110307T2000Z/
/WILM3.1.ER.110307T0452Z.110307T0600Z.110307T1400Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOOSIC RIVER AT WILLIAMSTOWN.
* FROM THIS EVENING UNTIL MONDAY AFTERNOON.
* AT 11 AM SUNDAY THE STAGE WAS...6.1 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 11 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 9.3 FEET AROUND 1
AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9
AM MONDAY.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HOOSIC RIVER
WILLIAMSTOWN 9.0 6.1 SUN 11 AM 7.7 9.3 9.1 8.8 7.9
$$
NYC083-115-070518-
/O.NEW.KALY.FL.W.0003.110307T0342Z-110308T0300Z/
/EAGN6.1.ER.110307T0342Z.110307T1200Z.110307T2100Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 11 AM SUNDAY THE STAGE WAS...6.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 10 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 12.1 FEET AROUND 7
AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4
PM MONDAY.
* IMPACT...AT 11.0 FEET...TWO FAMILIES ON RIVER ROAD AFFECTED. WATER
ON COUNTY ROUTE 103 BETWEEN ROUTE 67 AND THE COVERED BRIDGE.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HOOSIC RIVER
EAGLE BRIDGE 11.0 6.8 SUN 11 AM 9.7 11.8 12.1 11.4 9.8
$$
NYC001-083-091-070518-
/O.NEW.KALY.FL.W.0004.110307T0441Z-110308T1617Z/
/TRYN6.1.ER.110307T0441Z.110307T1800Z.110308T1017Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT TROY.
* FROM THIS EVENING UNTIL TUESDAY MORNING.
* AT 11 AM SUNDAY THE STAGE WAS...17.3 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 11 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 23.3 FEET AROUND 1
PM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 5
AM TUESDAY.
* IMPACT...AT 23.0 FEET...WATER REACHES STREETS IN WATERFORD VILLAGE
AND MATSONS SHIPYARDON VAN SCHIAK ISLAND. SOME BASEMENTS FLOOD.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HUDSON RIVER
TROY 21.5 17.3 SUN 11 AM 19.7 22.0 23.2 23.3 22.0
$$
NYC057-093-095-070518-
/O.NEW.KALY.FL.W.0005.110307T0025Z-110307T2212Z/
/BRTN6.1.ER.110307T0025Z.110307T0600Z.110307T1612Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT BURTONSVILLE.
* FROM THIS EVENING UNTIL MONDAY AFTERNOON.
* AT 11 AM SUNDAY THE STAGE WAS...4.0 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 7 PM
SUNDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 7.3 FEET AROUND 1
AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11
AM MONDAY.
* IMPACT...AT 7.0 FEET...WATER REACHES PRIDDLE CAMP ROAD
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
SCHOHARIE CREEK
BURTONSVILLE 6.0 4.0 SUN 12 PM 5.9 7.3 6.7 5.7 5.3
$$
NYC027-070518-
/O.NEW.KALY.FL.W.0006.110307T0534Z-000000T0000Z/
/WAPN6.1.ER.110307T0534Z.110307T1800Z.000000T0000Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE WAPPINGERS CREEK AT WAPPINGERS FALLS.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 11 AM SUNDAY THE STAGE WAS...5.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 12 AM
MONDAY AND CONTINUE TO RISE TO NEAR 9.7 FEET BY 1 PM MONDAY.
* IMPACT...AT 8.0 FEET...WATER BEGINS TO FLOOD NEARBY HOMES
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
MID HUDSON TRIBUTARIES
WAPPINGERS F 8.0 5.8 SUN 11 AM 6.7 8.1 9.3 9.7 9.3
$$
CTC005-070518-
/O.NEW.KALY.FL.W.0007.110307T1500Z-000000T0000Z/
/FLVC3.1.ER.110307T1500Z.110308T1800Z.000000T0000Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT FALLS VILLAGE.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 12 PM SUNDAY THE STAGE WAS...4.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 10 AM
MONDAY AND CONTINUE TO RISE TO NEAR 9.6 FEET BY 1 PM TUESDAY.
* IMPACT...AT 10.0 FEET...THE RIVER REACHES THE EDGE OF SEVERAL
SECTIONS OF ROUTE 7 NORTH OF CORNWALL BRIDGE.
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HOUSATONIC RIVER
FALLS VILLAG 7.0 4.5 SUN 12 PM 4.8 5.6 6.5 7.5 8.9
$$
CTC005-070518-
/O.NEW.KALY.FL.W.0008.110307T0916Z-000000T0000Z/
/GAYC3.1.ER.110307T0916Z.110308T1800Z.000000T0000Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT GAYLORDSVILLE.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 12 PM SUNDAY THE STAGE WAS...5.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 AM
MONDAY AND CONTINUE TO RISE TO NEAR 9.9 FEET BY 1 PM TUESDAY.
* IMPACT...AT 10.0 FEET...WATER REACHES SPRING STREET
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HOUSATONIC RIVER
GAYLORDSVILL 8.0 5.8 SUN 12 PM 6.1 7.4 8.5 9.2 9.7
$$
CTC001-009-070518-
/O.NEW.KALY.FL.W.0009.110306T2116Z-000000T0000Z/
/STVC3.1.ER.110306T2116Z.110308T0000Z.000000T0000Z.NO/
1219 PM EST SUN MAR 6 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER AT STEVENSON DAM.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM SUNDAY THE STAGE WAS...9.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 4 PM
SUNDAY AND CONTINUE TO RISE TO NEAR 13.2 FEET BY 7 PM MONDAY.
* IMPACT...AT 11.5 FEET...WATER BEGINS TO REACH THE MAPLES AREA OF
SHELTON
&&
FLD OBSERVED FORECAST
7 PM 1 AM 7 AM 1 PM 7 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HOUSATONIC RIVER
STEVENSON DA 11.0 9.3 SUN 12 PM 11.5 11.6 11.6 11.7 13.2
$$2 follow-up statements
401
WGUS81 KALY 070455
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1155 PM EST SUN MAR 6 2011
VTC003-MAC003-071655-
/O.EXT.KALY.FL.W.0002.110307T1053Z-110307T2024Z/
/WILM3.1.ER.110307T1053Z.110307T1200Z.110307T1424Z.NO/
1155 PM EST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE HOOSIC RIVER AT WILLIAMSTOWN.
* FROM 5 AM MONDAY UNTIL MONDAY AFTERNOON.
* AT 11 PM SUNDAY THE STAGE WAS 8 FEET.
* FLOOD STAGE IS 9 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 5 AM
MONDAY AND CONTINUE TO RISE TO NEAR 9.1 FEET BY 7 AM MONDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 9 AM MONDAY.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
HOOSIC RIVER
WILLIAMSTOWN 9.0 8.0 SUN 11 PM 8.4 9.1 8.8 8.4 7.9
$$
NYC083-115-071654-
/O.CON.KALY.FL.W.0003.000000T0000Z-110308T0300Z/
/EAGN6.1.ER.110307T0628Z.110307T1200Z.110307T2100Z.NO/
1155 PM EST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE HOOSIC RIVER AT EAGLE BRIDGE.
* FROM 1 AM MONDAY UNTIL MONDAY EVENING.
* AT 11 PM SUNDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 11 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 1 AM
MONDAY AND CONTINUE TO RISE TO NEAR 12.1 FEET BY 7 AM MONDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4 PM MONDAY.
* IMPACT...AT 11 FEET...TWO FAMILIES ON RIVER ROAD AFFECTED. WATER
ON COUNTY ROUTE 103 BETWEEN ROUTE 67 AND THE COVERED BRIDGE.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
HOOSIC RIVER
EAGLE BRIDGE 11.0 10.5 SUN 11 PM 10.9 12.1 11.4 10.6 9.8
$$
NYC001-083-091-071654-
/O.EXT.KALY.FL.W.0004.000000T0000Z-110308T1537Z/
/TRYN6.1.ER.110307T1009Z.110307T1800Z.110308T0937Z.NO/
1155 PM EST SUN MAR 6 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT TROY.
* FROM 5 AM MONDAY UNTIL TUESDAY MORNING.
* AT 11 PM SUNDAY THE STAGE WAS 19.3 FEET.
* FLOOD STAGE IS 21.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 5 AM
MONDAY AND CONTINUE TO RISE TO NEAR 22.5 FEET BY 1 PM MONDAY. THE
RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 4 AM TUESDAY.
* IMPACT...AT 23 FEET...WATER REACHES STREETS IN WATERFORD VILLAGE
AND MATSONS SHIPYARDON VAN SCHIAK ISLAND. SOME BASEMENTS FLOOD.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
HUDSON RIVER
TROY 21.5 19.3 SUN 11 PM 20.0 22.1 22.5 22.2 21.8
$$
NYC027-071654-
/O.EXT.KALY.FL.W.0006.110307T0543Z-000000T0000Z/
/WAPN6.1.ER.110307T0543Z.110307T1800Z.000000T0000Z.NO/
1155 PM EST SUN MAR 6 2011
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
THE FLOOD WARNING CONTINUES FOR
THE WAPPINGERS CREEK AT WAPPINGERS FALLS.
* FROM 12 AM MONDAY UNTIL FURTHER NOTICE.
* AT 11 PM SUNDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 8 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY 12 AM
MONDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 9.7 FEET BY 1 PM
MONDAY.
* IMPACT...AT 8 FEET...WATER BEGINS TO FLOOD NEARBY HOMES.
&&
FLD OBSERVED FORECAST
1 AM 7 AM 1 PM 7 PM 1 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
MID HUDSON TRIBUTARIES
WAPPINGERS F 8.0 7.6 SUN 11 PM 8.1 9.3 9.7 9.6 9.3
$$672
WGUS81 KALY 071702
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1202 PM EST MON MAR 7 2011
NYC001-083-091-071732-
/O.CAN.KALY.FL.W.0004.000000T0000Z-110308T1537Z/
/TRYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1202 PM EST MON MAR 7 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT TROY.
* AT 11 AM MONDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 21.5 FEET.
* IMPACT...AT 20.5 FEET...WATER IS A FOOT BELOW THE MOHAWK WHARF IN
WATERFORD.
&&
FLD OBSERVED FORECAST
1 PM 7 PM 1 AM 7 AM 1 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
HUDSON RIVER
TROY 21.5 20.6 MON 11 AM 20.6 20.6 20.1 19.8 19.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Mar 6, 9:40 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 6, 9:40 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
940 AM EST SUN MAR 6 2011
.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE EAST FROM THE SAINT LAWRENCE
AND OHIO VALLEYS TODAY. A WAVE OF LOW PRESSURE WILL MOVE UP ALONG
THE FRONT FROM THE MID ATLANTIC REGION...AND BRING A SWATH OF HEAVY
PRECIPITATION ACROSS NEW YORK AND NEW ENGLAND INTO SUNDAY NIGHT.
ENOUGH COLD AIR WILL OVERSPREAD THE REGION FOR A WINTRY MIX
INCLUDING HEAVY WET SNOW AND ICE NORTH AND WEST OF THE MID HUDSON
VALLEY. HIGH PRESSURE WILL BUILD IN SOUTH OF JAMES BAY ON MONDAY
WITH COLD..DRY AND SEASONABLE WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM...COLD AIR CONTINUES TO GRADUALLY WORK ITS WAY EASTWARD
WITH A WINDSHIFT AND 13 DEGREE TEMPERATURE DROP AT ROME BETWEEN
7AM AND 9AM...ALONG WITH A CHANGE FROM RAIN TO WHAT IS LIKELY
TO BE SLEET. THERE WAS ALSO A 14 DEGREE TEMPERATURE DROP AT
BINGHAMTON ALONG WITH A CHANGE IN PRECIP TYPE SHORTLY AFTER
9AM. HAVE UPDATED GRIDS TO REFLECT CURRENT OBS AND TRENDS IN
TEMPERATURE...DEWPOINTS...PRECIP TYPE...AND WINDS. BASED ON
SEVERAL OBS HAVE ADDED AREA OF SNOW...SLEET...AND RAIN OVER
OUR WESTERN ZONES FOR THE NEXT 3 HRS.
***PREVIOUS NEAR TERM DISCUSSIONS***
...645 AM EST...
WE ARE FOLLOWING A FINE LINE ON THE RADAR REFLECTIVITY ECHOES
HERE THE COLD FRONT AND ITS ASSOCIATED WIND SHIFTS IS TRAVERSING
CNTRL-NRN NY FROM KSLK-KSYR-KELM. TEMPS DROP 10-15F IN AN HOUR OR
TWO. WE RETRENDED THE HOURLY T/TD/RH/APPARENT TEMPS BASED ON THE
LAST FEW HOURS OF OBSERVATIONS. SNOW OR SLEET IS LIKELY MIXING
WITH RAIN NORTH OF OLD FORGE AT THIS POINT. THE 06Z GFS IS A
LITTLE HEAVIER ON THE QPF SOUTH AND EAST OF THE CAPITAL REGION. IT
INDICATES A QUICKER TRANSITION TO SNOW AND SLEET...AND THE CURRENT
HEADLINES WILL REMAIN AT THIS TIME.
A MULTI-HAZARD EVENT TO IMPACT THE REGION TODAY AND TONIGHT WITH
HVY RAIN...POTENTIALLY ISOLD-SCT FLOODING...AND WINTRY PCPN
INCLUDING HVY WET SNOW AND ICE. MANY HEADLINES ARE NOW UP FOR ERN
NY AND WRN NEW ENGLAND.
...4 AM EST...IT IS A MILD EARLY MARCH MORNING...AS THE ALY FCST
AREA IS ENTRENCHED IN A ROBUST WARM SECTOR AHEAD OF A COLD FRONT
SLOWLY MOVING EASTWARD ACROSS WRN AND NRN NY. A WAVE OF LOW
PRESSURE IS MOVING ALONG THE BOUNDARY FOCUSING THE RAINFALL WEST
OF HUDSON RIVER VALLEY INTO W-CNTRL NY. ON THE WESTERN SIDE OF THE
COLD FRONT...MAJOR CHANGES ARE OCCURRING WITH SNOW...SLEET AND
FREEZING RAIN OCCURRING ACROSS EXTREME WRN NY...WRN PA...AND NE
OH. SFC DEWPOINTS IN THE 40S...AND STRONG S/SE WINDS HAVE HELPED
MELT SOME SNOWFALL ACROSS THE REGION...WITH MODEST RISES ON SOME
OF THE RIVERS AND STREAMS THIS MORNING. WE ARE EXPECTING TEMPS TO
PEAK THIS MORNING...AND FALL THROUGHOUT THE AFTERNOON WITH THE
FRONT SLOWLY MOVING THROUGH...AS LOW PRESSURE OVER GA MOVES
QUICKLY NORTHEAST BY LATE THIS PM. THE LOW AND MID LEVEL
FRONTOGENESIS WILL STRENGTHEN THROUGHOUT THE ENHANCING THE LIFT
FOR HVY PCPN. WE HAVE LEANED CLOSER TO A GFS/ECMWF SCENARIO WITH
THE SFC WAVE MOVING NORTH FROM VA EARLY THIS PM...AND
SOUTH OF NYC BY 00Z/MON.
AN IMPRESSIVE SFC-H850 THETA-E GRADIENT WILL SET UP OVER THE
REGION. COPIOUS AMOUNTS OF ATLANTIC AND GULF MOISTURE WILL BE
ADVECTED INTO THE REGION. LOW LEVEL +V WIND ANOMALIES OF 1-3
STANDARD DEVIATIONS ABOVE NORMAL WITH PWATS 1-3 STANDARD
DEVIATIONS ABOVE NORMAL WILL BE OVER ERN NY AND WRN NEW ENGLAND.
COLD..SUB FREEZING AIR IN THE BOUNDARY LAYER WILL BE MOVING IN
FROM THE NW TRANSITIONING THE PCPN TO SNOW...SLEET AND EVEN A
PERIOD OF FREEZING RAIN OVER THE SRN AND WRN DACKS PRIOR TO NOON
TIME. WE KEPT THE WINTER STORM WARNING UP OVER THE SRN DACKS FOR
6-12" OF HVY WET SNOWFALL WITH A LIGHT GLAZE.
WE CONVERTED THE MOHAWK AND SCHOHARIE VALLEYS...LAKE GEORGE
SARATOGA REGION...AND HELDERBERGS TO A WARNING TOO...AS CRITICAL
PARTIAL THICKNESSES AND MODEL SOUNDINGS ALL INDICATE A TRANSITION
TO AN ICY MIX AND SNOW BTWN NOON AND 6 PM. THE NAM WOULD HAVE A
SLEET STORM OVER THE LAKE GEORGE REGION/KGFL WITH 1-3" OF SLEET AND 2
TO 5 INCHES OF SNOW WITH A TENTH OF AN INCH OF ICE. WE HAVE
PHRASED IT...AS 5-12 INCHES OF SNOW AND SLEET WITH A TENTH OR TWO
OF ICE /SIMILAR TO THE GFS/.
OUR CONFIDENCE IS LOW ON THE EXACT PTYPE FOR THE NEW TIER OF
WINTER HEADLINES...WHICH WE DISCUSS IN THE NEXT SEGMENT
BELOW...BUT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FROM 5 PM
TODAY TO 7 AM MONDAY FOR THE REST OF THE AREA EXCLUDING THE MID
HUDSON VALLEY AND NW CT. WE ARE EXPECTING PERIODS OF RAIN FROM THE
CAPITAL REGION...SRN VT...AND THE ERN CATSKILLS SOUTH AND EAST
DURING THE DAY. IT WILL BE HEAVY AT TIMES DUE TO THE STRONG LOW
LEVEL CONVERGENCE ALONG THE FRONTAL AXIS. TEMPS WILL BE FALLING
INTO THE 30S AND 40S DURING THE LATE PM.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT...00Z ECMWF CAME IN VERY WET BTWN 00Z-06Z MON. TREMENDOUS
UPWARD VERTICAL MOTION IS GENERATED IN THE NW QUADRANT OF THE SFC
CYCLONE...AS IT WOBBLES ALONG LONG ISLAND. THE QG LIFT IS ENHANCED
IN THE RIGHT REAR QUADRANT OF AN H250 JET STREAK OVER SRN QUEBEC.
A HALF AN INCH TO AN INCH AND A HALF OF QPF MAY OCCUR OVER THE FCST
AREA DURING THIS TIME FRAME. CRITICAL PARTIAL THICKNESSES INDICATE
A TRANSITION TO SLEET AND FREEZING RAIN OVER THE CAPITAL
REGION...SRN VT...AND BERKS. WE ARE HOPING THE NAM IS OFF BECAUSE
THE BUFKIT PROFILES FROM 00Z INDICATE OVER AN INCH OF ICE. NOT ALL
THIS WOULD ACCRETE...BUT AN ICING ZONE IN THE CAPITAL REGION...SRN
VT...BERKSHIRES CORRIDOR LOOKS LIKELY BASED ON THE SFC AND
BOUNDARY LAYER TEMPS GOING BELOW 0C WITH A WARM NOSE HANGING
AROUND IN THE H850-925 LAYER. WE HAVE A TENTH TO A QUARTER OF AN
INCH OF ICE IN THE FCST. THE 06Z NAM JUST CAME IN WITH 1+ INCHES
OF LIQUID EQUIVALENT OF GRESIL/SLEET. THIS WOULD BE A FEW INCHES
OF THE ICE PELLETS !!! OVERALL...WE HAVE AN ADVISORY OUT FOR 1-4
INCHES OF WET SNOW AND SLEET...AND A TENTH TO A QUARTER OF AN INCH
OF ACCRETING GLAZE FOR THE GREATER CAPITAL REGION...SRN
VT...N-CNTRL TACONICS...AND BERKSHIRES. THERE MAY BE MORE WET SNOW
OVER THE CATSKILLS OF WRN GREENE...AND WRN ULSTER COUNTIES. WE
HAVE A LIGHT ICE ACCUM THERE WITH 4-8" OF SNOW. THERE MAY BE A
BRIEF PERIOD OF FREEZING RAIN/PELLETS IN THE MID HUDSON
VALLEY...SRN TACONICS...AND NW CT...BUT FOLLOWING CLOSELY THE
GFS/ECMWF WE KEPT ONLY A CHC IN WITH THE PREDOMINANT PTYPE PLAIN
RAIN.
IT MUST BE EMPHASIZED THAT THIS FCST IS PRECARIOUS BASED ON THE
THERMAL PROFILES FROM THE GUIDANCE BEING INCONSISTENT. OUR CURRENT
FCST IS A BLEND OF THE HPC WINTER GUIDANCE/GFS/ECMWF. IF MORE OF
THE PCPN FALLS AS SNOW OVER SLEET AND FREEZING RAIN...THEN THE HVY
WET SNOW WILL SPREAD INTO THE CAPITAL REGION...AND BERKS...AND SRN
VT. THE 00Z GEFS PLUME DIAGRAM INDICATES THIS IS STILL IN THE
REALM OF POSSIBILITIES.
TEMPS IN THE STRONG COLD AIR ADVECTION WILL FALL INTO THE 20S TO
L30S OVER MOST OF THE REGION BY DAYBREAK
MONDAY...LOW PRESSURE MOVES NE INTO THE GULF OF MAINE WITH SOME
MID AND UPPER DEFORMATION LIGHT SNOWFALL/SCT SNOW SHOWERS IN THE
MORNING. WE KEPT SOME CHC POPS IN THE FCST. A BROAD DOME OF HIGH
PRESSURE BUILDS S/SE SOUTH OF JAMES BAY WITH COLD AND DRY WX FOR
THE REST OF THE AFTERNOON. HIGHS WILL GENERALLY BE IN THE 30-40F
RANGE IN THE VALLEYS AND 20S OVER THE MTNS WITH BLUSTERY N/NW
WINDS.
MONDAY NIGHT..CLEARING SKIES WITH LIGHT TO CALM WINDS WILL ALLOW
TEMPS TO PLUMMET IN THE SINGLE DIGITS TO BELOW ZERO NORTH OF THE
CAPITAL REGION...AND GENERALLY TEENS SOUTH AND EAST.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
RIDGING IS EXPECTED TO BE IN CONTROL AT THE SURFACE...CENTERED TO
THE NORTH OVER QUEBEC EXTENDING SOUTHWARD ACROSS THE REGION TO START
OUT THE PERIOD. ALOFT RIDGING WILL BE INDUCED AHEAD OF AN
APPROACHING DEEPENING TROUGH MOVING ACROSS THE CENTRAL CONUS. THE
GFS AND ECMWF CONTINUE TO BE IN AGREEMENT KEEPING OUR AREA DRY
THROUGH WEDNESDAY. HOWEVER PRECIPITATION IS NOW EXPECTED TO
GRADUALLY OVERSPREADING THE AREA WEDNESDAY NIGHT INTO THURSDAY WITH
THE HEAVIER QPF EXPECTED THURSDAY NIGHT .
UNCERTAINTIES IN THE FORECAST HAVE INCREASED. THE EVOLUTION OF THE
SYSTEM HAS CHANGED ESPECIALLY AS WE HEAD INTO THE WEEKEND. A LOW
PRESSURE SYSTEM INITIALLY IS EXPECTED TO DEVELOP OVER THE SOUTHERN
AND CENTRAL PLAINS MID WEEK THEN TRACK NORTHEASTWARD INTO THE GREAT
LAKES REGION. HOWEVER THE MODELS INDICATE THIS LOW WILL WEAKEN AS IT
HEADS INTO EASTERN CANADA LATE IN THE WEEK WITH A SECONDARY LOW
DEVELOPING OVER THE MID ATLANTIC REGION AS MORE VIGOROUS SHORT WAVE
ENERGY DIVES INTO THE LONGWAVE TROUGH. AT THIS POINT THE 00Z ECMWF
AND 00Z OPERATIONAL GFS PART WAYS WITH THE GFS KEEPING THE SECONDARY
LOW NEARLY STATIONARY AS AN UPPER LOW CUTS OFF THE REGION. THE ECMWF
IS MORE PROGRESSIVE MOVE THE SURFACE LOW NORTHWARD OVER NEW ENGLAND
AND NOT CUTTING OFF AN UPPER UNTIL SATURDAY OVER NEW ENGLAND. THE
GEFS ENSEMBLE SOLUTIONS SUPPORT THE MORE PROGRESSIVE ECMWF. ANOTHER
TOUGH AND COMPLICATED STORM.
KEPT A DRY FORECAST FOR TUESDAY THROUGH WEDNESDAY WITH INCREASING
POPS WEDNESDAY NIGHT INTO THURSDAY. HAVE RUN WITH HIGH CHANCE...50
POPS...FOR THURSDAY AND THURSDAY NIGHT. DID NOT FEEL COMFORTABLE
GOING WITH LIKELY AT THIS TIME SINCE NOT CONFIDENT A SHIFT IN TIME
WILL NOT OCCUR. DECREASED POPS FRIDAY AND FRIDAY NIGHT. ALSO HAVE
GONE WITH A RAIN/SNOW SCENARIO FOR THE STORM. POTENTIAL QPF AMOUNTS
OF ONE TO POSSIBLE THREE INCHES STILL BE ADVERTISED BY THE
MODELS.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A FRONTAL BOUNDARY WITH WAVES OF LOW PRESSURE MOVING NORTHWARD ALONG
IT IS APPROACHING FROM THE WEST. THE WAVE ON BOUNDARY OVER WESTERN
AND CENTRAL NEW YORK WILL WEAKEN TODAY AS THE BOUNDARY SHIFTS
GRADUALLY EASTWARD. IN THE MEANTIME...A MORE SIGNIFICANT WAVE WILL
APPROACH FROM THE SOUTH SLOWING THE EASTWARD PROGRESS OF THE
BOUNDARY TODAY. THIS WAVE OF LOW PRESSURE WILL MOVE PASS TO OUR
SOUTH TONIGHT. COLDER AIR WILL FILTER INTO THE REGION WITH THE
PASSAGE OF THE FRONTAL BOUNDARY AND ESPECIALLY AS THE LOW MOVES TO
OUR EAST TONIGHT. INITIALLY COLDER AIR WILL BE BROUGHT IN THE BOUNDARY
LAYER RESULTING IN THE RAIN CHANGING TO A WINTRY MIX INCLUDING SLEET
AND FREEZING RAIN FOR A PERIOD THEN TO SNOW.
MVFR CONDITIONS WILL LOWER TO IFR THIS MORNING WITH IFR CONDITIONS
PERSISTING WELL INTO THE NIGHT. A RETURN TO MVFR IS EXPECTED BY
12Z/MONDAY.
LOW LEVEL SHEAR WILL COME TO AN END THIS MORNING AS THE STRONG LOW
LEVEL JET MOVES OUT OF THE AREA AS THE BOUNDARY SHIFTS FATHER
EASTWARD AND ANOTHER LOW APPROACHES FROM THE SOUTH.
OUTLOOK...
MON...IMPROVING TO VFR...CHC SNOW SHOWERS IN THE MORNING.
MON NGT-WED...VFR...NO SIG WX.
WED NGT...VFR/MVFR. CHC -SN/-RA
THU...MVFR-IFR. CHC -SN/-RA.
&&
.HYDROLOGY...
A FLOOD WATCH IS UP FOR MOST OF THE REGION INTO MONDAY FOR THE
THREAT OF POSSIBLE ICE JAMS CONDUCIVE FOR FLOODING...AND SNOW MELT AND
HVY RAINFALL FOR THE ENTIRE HYDRO SERVICE AREA EXCEPT THE SRN
DACKS. PLEASE SEE OUR FLOOD WATCH STATEMENT FOR MORE DETAILS.
IT APPEARS THAT THE HEAVIEST PRECIPITATION WILL OCCUR FROM WEST
TO EAST ACROSS THE REGION TODAY AND TONIGHT. HOWEVER... THE PCPN IS
EXPECTED TO CHANGE FROM RAIN TO SNOW NORTH AND WEST OF THE CAPITAL
REGION STARTING IN THE LATE MORNING. SEVERAL INCHES OF HEAVY WET
SNOW ARE POSSIBLE. COLDER AIR WILL MOVE INTO THE CAPITAL
REGION...EASTERN CATSKILLS...N-CNTRL TACONICS...AND WESTERN NEW
ENGLAND SUNDAY NIGHT...CHANGING THE RAIN TO A WINTRY MIX. THE
IMPACT OF THE RAIN ON THE RIVERS IS DIFFICULT TO DETERMINE AT THIS
TIME.
HOWEVER...THE COMBINATION OF ABOVE FREEZING TEMPERATURES AND RAIN
WILL RESULT IN SOME SIGNIFICANT RISES ON THE RIVERS...RESULTING IN
ICE BREAKUP AND POTENTIAL JAMMING. BOTH THE INCREASED FLOW AND ICE
JAMMING COULD POTENTIALLY RESULT IN FLOODING. THE BEST THREAT
LOOKS LIKE SOUTH OF THE CAPITAL REGION. TOTAL LIQUID EQUIVALENTS
OF 1 TO 2 INCHES WITH SOME AMOUNTS AROUND 2.5 INCHES IN THE
ADIRONDACKS...ERN CATSKILLS...BERKSHIRES...AND SRN GREENS.
THE COLDER AIR ON MONDAY WILL ALLOW THE RIVERS TO SLOWLY LEVEL OFF
AND THEN BEGIN TO RECEDE THROUGHOUT THE DAY. DRIER WEATHER IS
EXPECTED FOR TUESDAY AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO
THE REGION.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH MONDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH MONDAY MORNING FOR NYZ038>041-043-047>054-
058>061-063>066-082>084.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR NYZ049-050-052>054-058>061-063-084.
WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ038>041-043-
047-048-051-082-083.
WINTER STORM WARNING UNTIL 7 AM EST MONDAY FOR NYZ032-033-042.
MA...FLOOD WATCH THROUGH MONDAY MORNING FOR MAZ001-025.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR MAZ001-025.
VT...FLOOD WATCH THROUGH MONDAY MORNING FOR VTZ013>015.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
MONDAY FOR VTZ013>015.
&&
SYNOPSIS...WASULA
NEAR TERM...RCK/WASULA
SHORT TERM...WASULA
LONG TERM...IAA
AVIATION...IAA
HYDROLOGY...IAA/WASULAHazardous weather outlook, Mar 6, 5:27 AM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 527 AM EST SUN MAR 6 2011 NYZ032-033-042-071200- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN- 527 AM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE ACCRETIONS TO THE NATIONAL WEATHER SERVICE. NYZ038>041-043-047-048-051-082-083-071200- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- NORTHERN FULTON-SOUTHEAST WARREN- 527 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY...LAKE GEORGE NORTHERN SARATOGA REGION...HELDERBERGS...SCHOHARIE VALLEY...AND THE NORTHERN CATSKILLS OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE ACCRETIONS TO THE NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY ICE JAMS OR FLOODING. MAZ001-025-NYZ049-050-052>054-058>061-063-084-VTZ013>015-071200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER- EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 527 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN VERMONT...THE EASTERN CATSKILLS...NORTHERN AND CENTRAL TACONICS...AND THE GREATER CAPITAL REGION OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL OR ANY ICE ACCRETIONS TO THE NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY ICE JAMS OR FLOODING. CTZ001-013-NYZ064>066-071200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 527 AM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... PLEASE SEND REPORTS OF 2 INCHES OR MORE OF SNOWFALL TO THE NATIONAL WEATHER SERVICE. ALSO PLEASE REPORT ANY ICE JAMS OR FLOODING. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 12:40 AM EST | Areal Flood Advisory | ALY | Herkimer | 6 hr |
| Mar 6, 3:53 AM EST | Winter Weather Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more | 32 hr |
| Mar 6, 12:19 PM EST | River Flood Warning | ALY | Washington | 24 hr |
| Mar 6, 12:19 PM EST | River Flood Warning | ALY | Rensselaer, Washington | 33 hr |
| Mar 6, 12:19 PM EST | River Flood Warning | ALY | Montgomery, Schenectady, Schoharie | 12 hr |
| Mar 6, 12:19 PM EST | River Flood Warning | ALY | Dutchess | 53 hr |
| Mar 6, 1:52 PM EST | Areal Flood Advisory | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 5 more | 6 hr |
| Mar 6, 3:36 PM EST | River Flood Warning | ALY | Montgomery | 6 hr |
| Mar 6, 4:07 PM EST | River Flood Warning | ALY | Ulster | 14 hr |
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.